A regeneration proof of the central limit theorem for uniformly ergodic Markov chains

Jasra, Ajay, Yang, Chao . Statistics & Probability Letters 2008. 78 (12) :1649-1655

Locate this article in:

Bibtex

@article{CIS-231305,
  Author = {Jasra, Ajay and Yang, Chao},
  Title = {A regeneration proof of the central limit theorem for uniformly ergodic Markov chains},
  Journal = {Statistics & Probability Letters},
  Volume = {78},
  Number = {12},
  Year = {2008},
  Pages = {1649--1655},
  Keywords = {}
}

Similar articles